# SDR C2XA00IA381

- Difficulty date: October 16, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121TM
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IAH-CREW REPORTED THAT THE NUMBER ONE ENGINE FAILED. THE A/C RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. THIS SDR IS BEING FILED OPEN AWAITING FINAL CORRECTIVE ACTION.
